# SDR V0XD20210221003

- Difficulty date: February 12, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT RAIL AT B.L. 9.0 BETWEEN F.S. 581.00 TO 661.00+16.00 CORRODED. CORRECTIVE ACTION: REPLACED LH FLOOR SEAT RAIL BETWEEN F.S. 581.OO TO 661.00+16.00 IAW CRJ 900 AMM 53-00-49.
